Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1973, Volume 41, Issue 5

On the Uniqueness of Competitive Equilibrium: Part I, Unbounded Demand<817:OTUOCE>2.0.CO;2-X
p. 817-828

I. F. Pearce, J. Wise

This paper is concerned with general equilibrium under a weakened version of Walras' Law. Conditions for uniqueness of equilibrium are derived which include the more standard conditions as a special case and which are at the same time free of some of the weaknesses of received theory.

Log In To View Full Content

Journal News